Write a review

Post Op Blues After BA - is This Related to Anesthesia?

BA on 7/29/09 happy with early results, I am a...

BA on 7/29/09
happy with early results, I am a healing slowly, energy level still very low and pain is difficult but no regrets at all

I am 2 weeks PO and very sporaticly taking a Valium not more than 1x a day, and Vicodin 1x a day and am experiencing the post op blues. i have heard that these drugs and anesthesia can also influence your mood. How long does anesthesia last in your system? Can the valium and vicodin also contribute to my blues?
Las Vegas Plastic Surgeon

Best surgeon in Las Vegas--went on 6 consults and could not be happier with evry aspect of his office team and his care

5 out of 5 stars Overall rating
Was this review helpful?

Comments (5)

thanks so much--I am 3 weeks tomorrow and feeling a bit better, still sub par emotional but slowly getting there!
  • Reply
The meds...especially Valium decreases your mood. It is intended to relax you and keep blood pressure down. I was fairly "blue" for 3 weeks, but as you are able to do more you will feel better. Just be patient!
  • Reply
I fixed the cost for you. :) Cheers, --Sharon
  • Reply
opps no 6k
  • Reply
congrats on being postop. sorry i can't help with answering your question since i've never had a BA, but i wanted to ask you: did it really cost $60K?
  • Reply